# SDR F3LA2022102700142

- Difficulty date: October 13, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 7389
- Aircraft time: 20,542 hours, 8,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12925.0341 AFT CABIN WET AREA R/H AT FR 69 R/H O/B SHEAR WEB CRACKED. CORRECTIVE ACTION: AFT CABIN WET AREA R/H AT FR 69 R/H O/B SHEAR WEB REMOVED AND REPLACED IAW A320 PER SRM 51-22-11-911-001/END/
